# SDR DALA2017021200023

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 61,491 hours, 8,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 2-7 ON THE LEFT SIDE ILLUMINATED WHEN THE COCKPIT EMERGENCY EXIT LIGHT SWITCH IN PLACED IN THE ARM POSITION.  SECURED LOOSE PIN AT PIN C BOCK 12 ON THE 1451VT,  LP 9045714
